# SDR 03FDEA01536

- Difficulty date: September 4, 2003
- Submitted: September 14, 2003
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 40,211 hours, 9,258 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC2512504
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - INBOARD FLAP OUTBOARD HINGE (FLAP SIDE) OUTBD PIVOT LUG INBD AND   OUTBD SURFACE FOUND CORRODED.
